RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2014, Volume 21, Number 4, Pages 25–32 (Mi da782)  

This article is cited in 3 scientific papers (total in 3 papers)

Discrete dynamical systems with threshold functions at the vertices

Ts. Ch.-D. Batueva

S. L. Sobolev Institute of Mathematics, SB RAS, 4 Acad. Koptyug Ave., 630090 Novosibirsk, Russia

Abstract: We propose an algorithm for finding all fixed points of a discrete dynamical system of the сirculant type with an arbitrary Boolean function at the vertices. We obtain the description of the origins and fixed points for the system with a Boolean function $f$ of $k$ variables with a single set $\widetilde v$, such that $f(\widetilde v)=1$, at the vertices. Ill. 1, tab. 2, bibliogr. 8.

Keywords: discrete dynamical system, circulant, gene network, functional graph.

Full text: PDF file (243 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.174
Received: 21.10.2013
Revised: 20.03.2014

Citation: Ts. Ch.-D. Batueva, “Discrete dynamical systems with threshold functions at the vertices”, Diskretn. Anal. Issled. Oper., 21:4 (2014), 25–32

Citation in format AMSBIB
\Bibitem{Bat14}
\by Ts.~Ch.-D.~Batueva
\paper Discrete dynamical systems with threshold functions at the vertices
\jour Diskretn. Anal. Issled. Oper.
\yr 2014
\vol 21
\issue 4
\pages 25--32
\mathnet{http://mi.mathnet.ru/da782}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3289218}


Linking options:
  • http://mi.mathnet.ru/eng/da782
  • http://mi.mathnet.ru/eng/da/v21/i4/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ts. Ch.-D. Batueva, “Discrete dynamical systems with threshold functions of up to three variables”, J. Appl. Industr. Math., 10:1 (2016), 51–60  mathnet  crossref  crossref  mathscinet  elib
    2. A. S. Parfinenko, A. L. Perezhogin, “The functional graph of a linear discrete dynamical system with two dominating vertices”, J. Appl. Industr. Math., 12:4 (2018), 706–715  mathnet  crossref  crossref  elib
    3. N. V. Prytkov, A. L. Perezhogin, “Gamiltonova svyaznost grafov diagonalnoi reshetki”, Sib. elektron. matem. izv., 16 (2019), 2080–2089  mathnet  crossref
  • Дискретный анализ и исследование операций
    Number of views:
    This page:193
    Full text:59
    References:37
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020